# SDR CA180104001

- Difficulty date: January 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 7,087 hours
- Engine: Ge CT78A
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 9210615801103
- Condition: Delaminated
- Location: Main Rotor
- Part time: 9,677 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACEMENT MAIN ROTOR DAMPER RECEIVED FROM A SUPPLIER.  FORM 8130 INDICATED STATUS: `OVERHAULED` (COPY OF 8130 ATTACHED).  UPON CLOSER INSPECTION, BEARING WAS FOUND TO BE DE-LAMINATED (SEE ATTACHED PHOTOS SHOWING CENTER BUSING DE-LAMINATED FROM ELASTOMER).  DAMPER BODY EXHIBITED PAINT FLAKING OFF, DAMPER RETURNED TO SUPPLIER, ANOTHER DAMPER ASSEMBLY ORDERED. (TC# 20180104001)
